# SDR 05FDEA01611

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 42,950 hours, 30,230 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SURFACE HAS DENT WITH GOUGE 17.5 INCHES FROM I/B END AND 16.5 INCHES FROM AFT END.  REPAIRED PER FED EX EA 7-5510-86317.
